JOURNAL BROWSE
Search
Advanced SearchSearch Tips
SEVERAL INTEGRAL REPRESENTATIONS INVOLVING TRIPLE HYPERGEOMETRIC FUNCTIONS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
  • Journal title : Honam Mathematical Journal
  • Volume 33, Issue 2,  2011, pp.129-142
  • Publisher : The Honam Mathematical Society
  • DOI : 10.5831/HMJ.2011.33.2.129
 Title & Authors
SEVERAL INTEGRAL REPRESENTATIONS INVOLVING TRIPLE HYPERGEOMETRIC FUNCTIONS
Choi, June-Sang; Hasanov, Anvar; Turaev, Mamasali;
  PDF(new window)
 Abstract
A (presumably) new class of generalized triple hyper-geometric functions is presented. We also give integral representations of Laplace type for certain special cases of the new class of functions.
 Keywords
Triple hypergeometric series;Pochhammer symbol;Exton type hypergeometric functions;the Srivastava`s hypergeometric functions;
 Language
English
 Cited by
 References
1.
L. Bers, Mathematical Aspects of Subsonic and Transonic Gas Dynamics, Wiley, New York, 1958.

2.
A. Erdelyi, W. Magnus, F. Oberhettinger and F. G. Tricomi, Higher Transcendental Functions, Vol. 1, McGraw-Hill Book Company, New York, Toronto and London, 1953.

3.
H. Exton, Hypergeometric functions of three variables, J. Indian Acad. Math. 4 (1982), 113-119.

4.
F.I. Frankl, Selected Works in Gas Dynamics, Nauka, Moscow, 1973

5.
G. Lohofer, Theory of an electromagnetically deviated metal sphere. 1: Absorbed power, SIAM J. Appl. Math. 49 (1989), 567-581. crossref(new window)

6.
A.W. Niukkanen, Generalized hypergeometric series arising in physical and quantum chemical applications, J. Phys. A: Math. Gen. 16 (1983), 1813-1825. crossref(new window)

7.
H. M. Srivastava, Hypergeometric functions of three variables, Ganita 15(2) (1964), 97-108.

8.
H. M. Srivastava, Some integrals representing hypergeometric functions, Rend. Circ. Mat. Palermo 16(2) (1967), 99-115. crossref(new window)

9.
H. M. Srivastava and J. Choi, Series Associated with the Zeta and Related Functions, Kluwer Academic Publishers, Dordrecht, Boston and London, 2001.

10.
H. M. Srivastava and P. W. Karlsson, Multiple Gaussian Hypergeometric Series, Halsted Press (Ellis Horwood Limited, Chichester), Wiley, New York, Chichester, Brisbane, and Toronto, 1985.